| Model Number |
ENVE VENTILATOR |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The equipment was received in vyaire facility for evaluation.The event trace was downloaded and unit placed on extended testing.Service tech was unable to verify the reported problem.Connected a known good patient circuit and ac adapter.Passed all tests.Also, visually inspected the vent and confirmed that upper housing and lower housing have cosmetic damage.Therefore, root cause is confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the enve ventilator experienced not working properly while on patient.As of this time, there is no information regarding patient harm with this reported event.